RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 5(305), Pages 83–102 (Mi umn1106)  

This article is cited in 2 scientific papers (total in 2 papers)

Rate of convergence in the functional law of the iterated logarithm with non-standard normalizing factors

A. V. Bulinskia, M. A. Lifshitsb

a M. V. Lomonosov Moscow State University
b St. Petersburg University of Economics and Finance

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:5, 925–944

Bibliographic databases:

UDC: 519.21
MSC: 60J65, 60G15
Received: 20.07.1993

Citation: A. V. Bulinski, M. A. Lifshits, “Rate of convergence in the functional law of the iterated logarithm with non-standard normalizing factors”, Uspekhi Mat. Nauk, 50:5(305) (1995), 83–102; Russian Math. Surveys, 50:5 (1995), 925–944

Citation in format AMSBIB
\Bibitem{BulLif95}
\by A.~V.~Bulinski, M.~A.~Lifshits
\paper Rate of convergence in the functional law of the iterated logarithm with non-standard normalizing factors
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 5(305)
\pages 83--102
\mathnet{http://mi.mathnet.ru/umn1106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1365049}
\zmath{https://zbmath.org/?q=an:0859.60032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..925B}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 5
\pages 925--944
\crossref{https://doi.org/10.1070/RM1995v050n05ABEH002597}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995VR49500003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1106
  • http://mi.mathnet.ru/eng/umn/v50/i5/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Shashkin, “A version of the law of iterated logarithm for sums of dependent multi-indexed random variables”, Dokl. Math, 90:2 (2014), 589  crossref
    2. A. P. Shashkin, “Generalization of the Law of the Iterated Logarithm for Associated Random Fields”, Math. Notes, 98:5 (2015), 831–842  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:212
    Full text:79
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019